# SDR SWAA2025100721231

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N1806U
- Make and model: Boeing 737-8
- Aircraft serial: 60652
- Aircraft time: 9,556 hours, 4,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   R & R RELATED EMERGENCY EXIT POWER SUPPLY BATTERY PACK. OPS OK IAW AMM 33-51-06.
